# SDR CAL960162

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 5939711501
- Condition: Cracked
- Location: Bs 1401-1429
- Part time: 36,783 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND A .5 INCH CRACK IN LEFT AND RIGHT VERTICAL STABILIZER TO FUSELAGE EXTERNAL ATTACH ANGLES LOCATED BETWEEN BS 1401 TO 1429.  THE ANGLES WERE REMOVED AND REPLACED IAW SRM 51-30-2.  (M)
